# SDR IPXA2017053117754

- Difficulty date: May 31, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 12,375 hours, 7,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE WILL NOT ARM. THIS ARMING LEVER WILL ONLY MOVE SLIGHTLY AND THEN BINDS.  DOOR OPENS & CLOSES NORMALLY. DOOR VERIFIED CLOSED & LOCKED.  ADJUSTED SLIDE SLEEVE TO GIRT BAR IAW AMM 52-10-00. ARM LEVER HAS FULL TRAVEL.
